National Taiwan Ocean University Institutional Repository:Item 987654321/50648
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27286/39130
Visitors : 2441563      Online Users : 30
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: Bragg scattering of waves propagating over a series of poro-elastic submerged breakwaters
Authors: Lan, Y.-J.
T.-W. Hsu
J.-W. Lai
C.-C. Chang
C.-H. Ting
Contributors: 國立臺灣海洋大學:河海工程學系
Keywords: Poro-elastic structures
Linear wave theory
Bragg reflection
Date: 2011-06
Issue Date: 2018-10-19T07:30:42Z
Publisher: Wave Motion
Abstract: Abstract: This paper presents a mathematical study for the Bragg scattering of water waves propagating over a series of rectangular poro-elastic submerged breakwaters. Based on the linear wave theory and the improved Biot's theory of poro-elastic media with suitable matching conditions, an analytical solution was obtained as a function of elasticity, permeability and geometry of the submerged breakwaters. Experiments were also conducted in a wave flume to verify the present analytical study. In addition, the Bragg resonances for different influence parameters were studied. Satisfactory agreement between the theoretical predictions and the laboratory observations demonstrates the applicability of the present analytical result.
Relation: 48(1) pp.1-12
Appears in Collections:[Department of Harbor and River Engineering] Periodical Articles

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback